A class of generalized evolutionary problems driven by variational inequalities and fractional operators

2019
journal article
article
25
dc.abstract.enThis paper is devoted to a generalized evolution system called fractional partial differential variational inequality which consists of a mixed quasi-variational inequality combined with a fractional partial differential equation in a Banach space. Invoking the pseudomonotonicity of multivalued operators and a generalization of the Knaster-Kuratowski-Mazurkiewicz theorem, first, we prove that the solution set of the mixed quasi-variational inequality involved in system is nonempty, closed and convex. Next, the measurability and upper semicontinuity for the mixed quasi-variational inequality with respect to the time variable and state variable are established. Finally, the existence of mild solutions for the system is delivered. The approach is based on the theory of operator semigroups, the Bohnenblust-Karlin fixed point principle for multivalued mappings, and theory of fractional operators.pl
dc.affiliationWydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowaniapl
dc.contributor.authorMigórski, Stanisław - 130585 pl
dc.contributor.authorZeng, Shengda - 378084 pl
dc.date.accessioned2019-11-21T09:23:49Z
dc.date.available2019-11-21T09:23:49Z
dc.date.issued2019pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number4pl
dc.description.physical949-970pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume27pl
dc.identifier.doi10.1007/s11228-018-0502-7pl
dc.identifier.eissn1877-0541pl
dc.identifier.issn1877-0533pl
dc.identifier.project823731 - CONMECHpl
dc.identifier.projectUMO-2012/06/A/ST1/00262pl
dc.identifier.project2017/25/N/ST1/00611pl
dc.identifier.project3792/GGPJ/H2020/2017/0pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/87535
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/legalcode.pl*
dc.share.typeinne
dc.subject.enfractional partial differential variational inequalitiespl
dc.subject.enCaputo derivativepl
dc.subject.enKnaster-Kuratowski-Mazurkiewicz theorempl
dc.subject.enBohnenblust-Karlin fixed point principlepl
dc.subject.en$\phi$-pseudomonotonicitypl
dc.subject.enmixed quasi-variational inequalitiespl
dc.subtypeArticlepl
dc.titleA class of generalized evolutionary problems driven by variational inequalities and fractional operatorspl
dc.title.journalSet-Valued and Variational Analysispl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
This paper is devoted to a generalized evolution system called fractional partial differential variational inequality which consists of a mixed quasi-variational inequality combined with a fractional partial differential equation in a Banach space. Invoking the pseudomonotonicity of multivalued operators and a generalization of the Knaster-Kuratowski-Mazurkiewicz theorem, first, we prove that the solution set of the mixed quasi-variational inequality involved in system is nonempty, closed and convex. Next, the measurability and upper semicontinuity for the mixed quasi-variational inequality with respect to the time variable and state variable are established. Finally, the existence of mild solutions for the system is delivered. The approach is based on the theory of operator semigroups, the Bohnenblust-Karlin fixed point principle for multivalued mappings, and theory of fractional operators.
dc.affiliationpl
Wydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowania
dc.contributor.authorpl
Migórski, Stanisław - 130585
dc.contributor.authorpl
Zeng, Shengda - 378084
dc.date.accessioned
2019-11-21T09:23:49Z
dc.date.available
2019-11-21T09:23:49Z
dc.date.issuedpl
2019
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
4
dc.description.physicalpl
949-970
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
27
dc.identifier.doipl
10.1007/s11228-018-0502-7
dc.identifier.eissnpl
1877-0541
dc.identifier.issnpl
1877-0533
dc.identifier.projectpl
823731 - CONMECH
dc.identifier.projectpl
UMO-2012/06/A/ST1/00262
dc.identifier.projectpl
2017/25/N/ST1/00611
dc.identifier.projectpl
3792/GGPJ/H2020/2017/0
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/87535
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/4.0/legalcode.pl
dc.share.type
inne
dc.subject.enpl
fractional partial differential variational inequalities
dc.subject.enpl
Caputo derivative
dc.subject.enpl
Knaster-Kuratowski-Mazurkiewicz theorem
dc.subject.enpl
Bohnenblust-Karlin fixed point principle
dc.subject.enpl
$\phi$-pseudomonotonicity
dc.subject.enpl
mixed quasi-variational inequalities
dc.subtypepl
Article
dc.titlepl
A class of generalized evolutionary problems driven by variational inequalities and fractional operators
dc.title.journalpl
Set-Valued and Variational Analysis
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
18
Views per month
Views per city
Ashburn
2
Dublin
2
Wroclaw
2
Downloads
migorski_zeng_a_class_of_generalized_evolutionary_problems_2019.pdf
3